# SDR SWAA2022042686101

- Difficulty date: March 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 544BB AT LT WING 2022-158116 / [01] TOOL USED: CALIPER P/N:500-464 S/N:15331926 DUE DATE:28-SEP-22.;[02] TOOL USED:SCALE P/N:CL5000 S/N:AE-39087 DUE DATE:07-JUL-22.;[03] REPAIRED ACCESS PANEL 544BB IAW B737-700 SRM 57-53-70-2R-5 REPAIR 5 TOOL USED: HOTBONDER PN: HCS9000B-AV; SN: 14081912; DUE DATE: 04-JUN-22 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
